On the superstability of the cosine and sine type functional equations

Fouad Lehlou, Mohammed Moussa, Ahmed Roukbi, Samir Kabbaj


In this paper, We study the superstablity problem of the cosine and sine type functional equations:




where f:S → C is a complex valued function; S is a semigroup; σ is an involution of S and a is a fixed element in the center of S.


functional equation; superstablity; stablity

Mathematics Subject Classification (2010)

Primary 39B32; Secondary 39B72.


Badora, Roman. "On the stability of the cosine functional equation." Rocznik Nauk.-Dydakt. Prace Mat. 15 (1998): 5-14.

Badora, Roman, and Roman Ger. "On some trigonometric functional inequalities." In Functional equations-results and advances. Vol 3 of Adv. Math. (Dordr.), 3-15, Dordrecht, Kluwer Acad. Publ., 2002.

Baker, John A. "The stability of the cosine equation." Proc. Amer. Math. Soc. 80, no. 3 (1980): 411-416.

Baker, John, and John W. Lawrence, and Frank A. Zorzitto. "The stability of the equation f(x+y) = f(x)f(y)." Proc. Amer. Math. Soc. 74, no. 2 (1979): 242-246.

Hyers, Donald H. "On the stability of the linear functional equation." Proc. Nat. Acad. Sci. U.S.A. 27, (1941): 222-224.

Kim, Gwang Hui. "On the stability of trigonometric functional equations." Adv. Difference Equ. 2007: Art. ID 90405.

Kim, Gwang Hui. "On the stability of the Pexiderized trigonometric functional equation." Appl. Math. Comput. 203, no. 1 (2008): 99-105.

Perkins, Allison M., and Prasanna K. Sahoo. "On two functional equations with involution on groups related to sine and cosine functions." Aequationes Math. 89, no. 5 (2015): 1251-1263.

Roukbi, Ahmed, and Driss Zeglami, and Samir Kabbaj. "Hyers-Ulam stability of Wilson's functional equation." J. Math. Sci. Adv. Appl. 22 (2013): 19-26.

Stetkaer, Henrik. "Van Vleck's functional equation for the sine." Aequationes Math. 90, no. 1 (2016): 25-34.

Stetkaer, Henrik. "Kannappan's functional equation on semigroups with involution." Semigroup Forum (2015), doi: 10.1007/s00233-015-9756-7.

Ulam, Stanisław M. Problems in modern mathematics. New York: John Wiley & Sons, Inc., 1964.

Van Vleck, Edward B. "A functional equation for the sine." Ann. of Math. (2) 11, no. 4 (1910): 161-165.

Zeglami, Driss, and Samir Kabbaj. "On the superstability of trigonometric type functional equations." British Journal of Mathematics $&$ Computer Science 4, no. 8 (2014): 1146-1155.

Full Text: PDF

Download statistics: 1531

Licencja Creative Commons
This article by Fouad Lehlou, Mohammed Moussa, Ahmed Roukbi, Samir Kabbaj is governed by the Creative Commons Attribution-ShareAlike 4.0 International(CC BY-SA 4.0) licence.

e-ISSN: 2300-133X, ISSN: 2081-545X

Since 2017 Open Access in De Gruyter and CrossCheck access cofinanced by The Ministry of Science and Higher Education - Republic of Poland - DUN 775/P-DUN/2017 see more

The Journal is indexed in:
and others see Abstracting and Indexing list

AUPC SM is on the List of the Ministry’s scored journals with 20 points for 2019

Deklaracja dostępności cyfrowej